sexologist-icon

Burning & white discharge

I had an abortion 6 months back by means of pills given by doctor, after which I am having a white discharge and itching sensation. Am not enjoying the sexual life due to this, as everytime we want to make out I fear the pain of burn and have started avoiding intercourse. Initially it was happening on the days nearing my periods but now it's becoming worse. Is this a major infection? Can it be cured? Because I have read people were undergoing the same even after being treated.
views-icons 31 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Gayatri Bala Juneja
Gynecologist 22 yrs exp Delhi
You seem to be having vaginal infection. See your gynaecologist for medication.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO